# SDR SWIA2020080451627

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LWR FRAME GUSSET AT FS 349 IS CORRODED.    REMOVED AND REPLACED CORRODED GUSSET AT BS 349 SERVICE DOOR WITH NEW SERVICEABLE GUSSET IAW SRM
